# SDR QXEA200400136

- Difficulty date: February 13, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4061
- Aircraft time: 4,948 hours, 5,644 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: C14867420003
- Part serial: 1105
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 191 hours, 204 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YYC FLIGHT 2329 AFTER DEPARTURE AIRCRAFT HAD FLAP POWER CAUTION MESSAGE.  RAN CHECKLIST, LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED FCU.  OPERATION CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
